Coldmarz Suspension is a well-balanced composition for Anti cold purposes. It contains Paracetamol 250mg, Phenylephrine Hcl 5mg, Chlorpheniramine Maleate 2mg, Sodium Citrate 60mg & Menthol1mg /5ML. This is a complete and strong anticold suspension that found very effective in cold, fever, and cough in children.
USES OF COLDMARZ SUSPENSION:
Chlorpheniramine/CPM is an antihistamine that reduces the effects of the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
Paracetamol, chlorpheniramine, and phenylephrine Sodium Citrate and Menthol is a combination medicine used to treat cold, cough, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, due to the common cold, or the flu.
BENEFITS OF COLDMARZ SUSPENSION
Coldmarz suspension is a combination of molecules that effectively relieves symptoms of the common cold such as the blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. Ingredients present in Coldmarz Paracetamol, Phenylephrine, Chlorpheniramine, Sodium Citrate and Menthol have known very strong anticold properties.
Coldmarz helps to loosen thick mucus that makes it easier to cough out. This combination of five active molecules makes it easy for air to move in and out. It shrinks the blood vessels and provides rapid relief that lasts for several hours.
There are very few adverse effects that are found in Coldmarz Suspension but some very rare side effects may be rash, hives, itching, red, swollen, blistered, or peeling skin with or without fever. wheezing; tightness in the chest or throat; trouble breathing, swallowing, or talking; unusual hoarseness; or swelling of the mouth, face, lips, tongue, or throat.
DRUG INTERACTIONS COLDMARZ:
Since the combination of Paracetamol, Phenylephrine Hcl, Chlorpheniramine Maleate, Sodium Citrate, and menthol has a very large number of interactions but these all are very rare and not found a serious impact on health. Separately every ingredient has some interactions but their effects are negligible. Always consult your doctor before taking Coldmarz suspension.
Brand Name: COLDMARZ
Dosage Form: Liquid Orals / Suspension
Composition: Paracetamol 250mg, Phenylephrine Hcl 5mg, Chlorpheniramine Maleate 2mg, Sodium Citrate 60mg & Menthol 1 mg/ 5 ml
Packing: 60 ml in the box, Tray of 25 pcs.
MRP: Rs. 52.00 PER BOTTLE
DOWN-A : (Aceclofenac50mg +Paracetamol 125mg suspension/ 5ml)
DOWN-M : (Mefenamic Acid 50 mg +Paracetamol 125mg suspension/ 5ml)
LACE-P : (Aceclofenac100mg +Paracetamol 325mg Tablet)
Frequently Asked Questions:
Q-Which is the best medicine for cold?
Ans:- There are lots of medicines in form of single-molecule formulation or in the combination of multi-drugs in one formulation. Some established and proved products are listed below:
- Cheston Cold Cipla Ltd.
- D-Cod Total Paras Pharmaceutical Ltd.
- Coldmarz Laafon Galaxy Pharmaceuticals
- Wikoryl Alembic Pharmaceuticals Ltd
- Dristan Cold Pfizer Ltd
- Laricold Laafon Galaxy Pharmaceuticals
Q-What is the best cold medicine for toddlers?
Ans:- Cold medicines are the combination of few ingredients that are effective against cold symptoms. Products containing Paracetamol, Phenylephrine, Chlorpheniramine Maleate, Pseudoephedrine, Bromhexine, Guaiphenesin, Menthol, etc in the combination of two or more molecules become a potent medicine effective in cold symptom. Some examples are Wikoryl, Cheston Cold, Crocin Plus, etc.
The author has 18 years of experience in the Quality Control, and Quality Assurance departments of Pharmaceutical Manufacturing Companies. Have exposure of all documents for WHO-GMP audits, Export documents, US-FDA documents, Validation of Pharma machinery, and Quality Control Instruments.